MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ADV+ CUTTING GUIDE LT; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND 9616671 ADV+ CUTTING GUIDE LT; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 212862100
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin became lodged in the resection guide during pin removal.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ADV+ CUTTING GUIDE LT
Common Device Name
EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7761346
Report Number1818910-2018-65981
Device Sequence Number16473694
Product Code LXH
UDI-Device Identifier10603295089803
UDI-Public10603295089803
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212862100
Device Lot NumberNW150180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer08/29/2018
11/29/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/07/2018
12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR